# SDR FDEA201707031839

- Difficulty date: July 3, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 62,064 hours, 14,149 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AEA7634501
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN X-RAY INSPECTION ON THE TRANSVERSE SKIN SPLICE AT STA 5-0, FOUND ONE CRACK APPROXIMATELY 3 INCHES ON THE LONGERON SPLICE 2L.  A NEW LONGERON SPLICE WAS FABRICATED IAW DRAWING AEA7634 REVISION B.  REMOVED AND REPLACED IAW SRM 51-33-01-0G. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
